# SDR AALA202008269002

- Difficulty date: August 8, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CORROSION OF FLOORBEAM AT BS 986 BETWEEN LBL42 AND LBL44, MEASURING L=1.0 IN, W=1.0 IN, D=0.06 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH REPAIR ANGLES AND STRAP IAW SRM 53-00-51-2R-1 AND EA307866.
